| Model Number |
J347H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, that a patient underwent an unknown procedure on (b)(6) 2023.And suture was used.During the procedure, the suture material keeps breaking when approximating the tissues.Surgeon broke 3 strands before asking to remove, lot # and used other same suture material and size from a different lot and suture performed as expected without breaking.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to the fda: 5/22/2023.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Related reports: 2210968-2023-02952 and 2210968-2023-02954.